# SDR QXEA2015081100421

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,555 hours, 34,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Ceiling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING PANEL 245EZ HAS A CRACK ON CLOSE OUT SHROUD, MARKED.  REPAIRED CLOSE-OUT SHROUD ON PANEL 245EZ IAW CDP002-07-06 MANUAL, REV:N/C 3/18/02, PAGE 15, SECTION 6.0, PAGE 27, METHOD 6.9, PAGE 30, STEPS 1-6, GLASSCLOTH: 7781, PO T-26572, RESIN: EPIBOND 828/3223, PO: T-29816, EXP: 12/29/15, RESIN: EPIBOND 1559-1, A/B PO: TX-2361, EXP: 12/1/15.
